# SDR SIMA20250805001

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N286NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000827
- Aircraft time: 14,736 hours, 9,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091883005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER REINFORCEMENT SKIN AT LAV SERVICE PANEL CORRODED. (MAJOR REPAIR) (LEVEL 2 CORROSION). COMPLIED WITH FABRICATION, ALODINE PRIMED AND INSTALLED FILLER AND EXTERNAL DOUBLER IAW SRM 53-23-60.
